# SDR 29GA2022011400001

- Difficulty date: January 11, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N929AZ
- Make and model: Aerosp
- Aircraft serial: 727
- Aircraft time: 28,134 hours, 29,823 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Part number: 291F02000003
- Part serial: 0635
- Condition: Leaking
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

------------------------------------------------------------------------------------------
SUPPLEMENTAL: FLIGHT 3902 DSM/AFW ON TAKEOFF RIGHT MAIN GEAR CYCLED BETWEEN LOCK AND
UNLOCK SEVERALTIMES WITH SURGES NOTED IN GREEN SYSTEM. AFTER SEVERAL SECONDS OF THIS
RIGHT MAIN FINALLYMAINTAINED LOCK, ON FINAL APPROACH WHEN GEAR SELECTED DOWN GREEN
HYDRAULIC PRESSUREDROPPED TO LESS THAN 1500 PSI DURING EXTENSION, EXTENSION WAS NOTABLY
SLOWER THAN NORMAL, AFTER LANDING ANY APPLICATION OF BRAKES CAUSED LARGE QUICK DROP IN
GREEN PRESSURE WITHQUICK RECOVERY.CORRECTIVE ACTION: FOUND GREEN ACCUMULATORLLEAKING.REMOVED AND REPLACEDGREEN ACCUMULATOR IAW ATR-A-29-1X-XX01001-520A/720A-A.SERVICED AND PERFORMED OPERATIONAL CHECK OF GREEN AND LANDING GEAR SYSTEM IAW ATR-A-32-31-XX-00001-320A-A. SYSTEM OPS CHK GOOD.ALSO FOUND EMER PARKING BRK ACCUMULATOR LEAKING.REMOVED AND REPLACED PARKING ACCUMULATOR PN OFF 100-6090Y00 SN 120 OFF IAW ATR-32-45-50-00001-520A/720A-A.PERFORMED OPERATIONALTEST OF EMER/BRAKE PER ATR-A-32-45-XX-00222-3202-A.OPS CHECK GOOD.
